# SDR DALA2022051703383

- Difficulty date: May 13, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 89,455 hours, 39,784 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 671 ER/A 599012-14; FUSELAGE / SKIN / STA. 1500 TO 1503 BETWEEN S29L TO S30 / DENTS. CORRECTIVE ACTION: REF ERA 599012-14. (2234637)
